Cortisone injections are extremely safe, but they do still have potential problems. If you are concerned about having a cortisone shot, talk with your doctor. While cortisone is a powerful treatment for many orthopedic conditions, there are usually other options that can also be tried. Many doctors will offer an injection as they are quick, easy, and most often effective. However, your doctor should also be able to offer other treatments for inflammation that may also be effective for those that cannot have, or don't want, a cortisone injection.
I have all these symptoms too... the heart palpitations, sweating, flushing, feeling extra emotional. My coworker said something to me that normally would not upset me and I started to have tears in my eyes and I couldn't help it at all I had to walk away. I thought it was probably all due to my anxiety but I've never experienced it like this before. I got 8 trigger point injections in my thoracic area on Friday, so it's almost been a week for me now. I am also wondering when my back pain should feel better?? My doctor also never told me any of this, I can't believe how common it seems to be!!
I used creatine 8 or so years ago, had great gains, ( it was the exact same product then & dont tell me its gotten better becasue its effervescent or some .) But I also had a frequent & uncomfortable need to urinate that was NOT just from consuming extra liquid, but from my kidneys being put on overload & doing damage to them with this stuff. I drank plenty of water, took a little less than the recommended dose & was having the urination problem for years after the use of creatine… I also was very short tempered with my family & young kids at the time I took it as it altered my mood.
I also have a friend who underwent a kidney transplant, that if he didnt get, he would have died . the reason for his kidney failure was creatine & he would tell you to stay far away from it as it almost costed him his life. This stuff is absolutely no good-